MAUDE Adverse Event Report: ETHICON INC. PROLENE BLU 24IN 7-0 D/A C-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PROLENE BLU 24IN 7-0 D/A C-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number W8725G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Component code: g07002 - device not returned.Additional information has been requested and received.If further details are received at a later date a supplemental medwatch will be sent.Was there any adverse consequence associated with the patient? when was the suture rupture at swage point, needle separated (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify.Please clarify alert date.No product is available for return.Events reported on: mw# 2210968-2023-02356 and mw# 2210968-2023-02357.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent a cabg procedure on (b)(6) 2023 and suture was used.Suture rupture at swage point, needle separated.No reported patient consequences.Additional information requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/17/2023.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, the following was obtained: was there any adverse consequence associated with the patient? : no.When was the suture rupture at swage point, needle separated (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify: the suture was ruptured during use on the patient.Please provide the lot number: sgbdqe.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Related reports: 2210968-2023-02356, 2210968-2023-02357, 2210968-2023-02358.

Brand Name
PROLENE BLU 24IN 7-0 D/A C-1
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC. SAN LORENZO
road 183, km. 8.3
san lorenzo 00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16675335
Report Number2210968-2023-02358
Device Sequence Number20154032
Product Code GAW
UDI-Device Identifier10705031242241
UDI-Public10705031242241
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberW8725G
Device Catalogue NumberW8725G
Device Lot NumberSGBDQE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown